# SDR HEED065718

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 028630
- Condition: Worn
- Location: Lt Mlg
- Part time: 615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE HAS WORN TREAD, LEFT HAND.
